# SDR ASOA2012122102701

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 9,927 hours, 6,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHTS WILL NOT OPERATE FROM F/A STATION.  OPS CHECKED EMERGENCY LIGHTS NORMAL IAW AMMM 33-51-00.
